# SDR AALA202403048375

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 30,531 hours, 12,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR RED COVER MISSING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
